NASA Jet Propulsion Laboratory California Institute of Technology Follow this link to skip to the main content

BEACON eSpace at Jet Propulsion Laboratory >
JPL Technical Report Server >
JPL TRS 1992+ >

Please use this identifier to cite or link to this item:

Title: Stochastic representation of chaos using terminal attractors
Authors: Zak, Michail
Keywords: Liouville equation
stochastic processes
Issue Date: May-2005
Publisher: Pergamon-Elsevier Science Ltd
Citation: Chaos, Solitons and Fractals 24 (2005) 863–868, doi:10.1016/j.chaos.2004.09.098
Abstract: A nonlinear version of the Liouville equation based upon terminal attractors is proposed for describing post-instability motions of dynamical systems with exponential divergence of trajectories such as those leading to chaos and turbulence. As a result, the post-instability motions are represented by expectations, variances, and higher moments of the state variables as functions of time. The proposed approach can be applied to conservative chaos, and in particular, to n-bodies problem, as well as to dissipative systems, and in particular, to chaotic attractors and turbulence.
Appears in Collections:JPL TRS 1992+

Files in This Item:

File Description SizeFormat
04-1730.pdf304.21 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, but are furnished with U.S. government purpose use rights.


Privacy/Copyright Image Policy Beacon Home Contact Us
NASA Home Page + Div 27
+ JPL Space
Site last updated on December 5, 2014.
If you have any comments or suggestions for this web site, please e-mail Robert Powers.